Addiction: Substance Abuse Community
methadone
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

methadone

Can someone tell me why ppl snort methadone?  What effects does it have on a person?  Do you get a Buzz of it or what?
I know someone that is on methadone for getting of Oxy's but now I caught them snorting methadone.  I am worried that they are going to FREAK out like they did with Oxy's.
Related Discussions
10 Comments Post a Comment
Blank
352798_tn?1399301754
Any drug can be abused. Snorting is definitely abuse.
Blank
Avatar_f_tn
im sorry to hear about your friend snorting! not good! im fighting a 4 yr. addiction to snorting percs i cant help you with the methadone no personal exp. but i do know people who do snort them just like cocaine, opiates or anything else snorting will mess up the mucus lining eat a hole through your nose, also spikes your blood level, distroyes your brain cells that will not regrow, can cause heart problems, sinus issues,and so forth. it took me over 4 yrs. to quite snorting i hope your friend much luck! and yes they do get high! its a hard addiction to fight! hope i was some help?    sherri  im sure there are others here that know more about the methadone than me, i just know about the percs!
Blank
374251_tn?1246239257
when i started taking methadone, i snorted 5mgs. let me tell you this, it hurt so bad. my whole nasal passage was on fire, my eyes were burning. it was so unpleasant i cant believe this person is doing that. i wish this person luck and hope for all the best. -jesse
Blank
Avatar_n_tn
how bad are the w/d from methadone?  
Blank
Avatar_n_tn
well he said that he only snorts them about once a month but he has a prescrib. for them and he is such a lair I can't believe him anyways.  He got so messed up on Oxy's I thought he learned his lesson.  I guess not.  He seems to get addicted to anything he does.  I saw a lot of post that it burns so I can't understand why the hell someone would keep snorting them then?????  
Blank
Avatar_m_tn
The w/d's from methadone are as bad as it gets.....
Blank
Avatar_f_tn
I never snorted methodone so I can't comment on that,but i detoxed from it and I agree 100% with theeagle,they're as bad as it gets.
Blank
Avatar_f_tn
omg!! snorting anything is not good..but methadone!!?? thats crazy..It sounds to me like your friend is not ready to quit yet..methadone in my opinion is the worst way to go..The w/ds are horrid to say the least..I will never forget what I had to endure to get off methadone..it's incredibly wicked!! And the w/ds can last 2 months..
Blank
Avatar_f_tn
My doctor put me on methadone for pain almost two years ago and I hate utility I didn't want it to begin with but she said it was best for my condition with as much pain as I have been in and though it does help me in my everyday life with managing my pain my body has become very addicted to this drug and I have tried several times time w d from them on my own but it's nearly impossible I have never snorted them or ever even thought about it but I did see a friend do it a few times and it's jst liar any other addict it gets worse before it gets better.  Methadone is not a drug that anyone in their right mind wants to be addicted time I compare it to heron often withdraws are just as bad I know lots of people who have done both and said this to be true I wish I had done research. Before letting g my doctor put me on this from the beginning I was told it was a drug for h addicted people to help with the wd process now it had become a pain medication that daydream a lot
Blank
480448_tn?1403547723
It's definitely used for pain management also, not just for addiction.  I'm sorry to hear you've had such a hard time.  Have you tried asking your doctor for help with a taper?  A very slow deliberate taper will make it MUCH more do-able.  Not perfect, but better.

Good luck!

(FYI...you posted on a really old thread, so if you were looking for some input, you may want to start your own thread, you'll get more answers that way)
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800_tn?1405696702
Blank
VICourageous
ID
1827057_tn?1397523877
Blank
ricart70
IN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_m_tn
Blank
weaver71
Other